# SDR UPS99230825

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON BS 950 FLOORBEAM UPPER CHORD, LOWER SURFACE (FWD) AND UPPER SURFACE (AFT)     CUT OUT DAMAGED FLOORBEAM, FABRICATED REPLACEMENT BEAM AND STRAPS PER ERO 99-6047A.
